Aa
A
A
Close
Avatar universal
Tysbari start of a rash on my face
Hello All, I just will have my 21 infusion on the 1st of November.  After my 19th infusion I developed a rash that looks like 6 spots each a little smaller than the size of an easer of a pencil. They look like little blisters, burn sort of but don't itch. They do not go away but they are starting to spread slowly.  I am JCV positive after my 6th infusion blood work. Any help, or suggestions would help. Thanks All. Lisa
Cancel
2 Answers
Page 1 of 1
Avatar universal
Have them looked at, could be something similar to shingles, sounds like something I used to get before I was dx'd
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thanks SarahL2491
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Multiple Sclerosis Community Resources
Top Neurology Answerers
Avatar f tn
Blank
essdipity
1831849 tn?1383231992
Blank
kwarendorf
Great Neck, NY
667078 tn?1316004535
Blank
HVAC
Durham, NC
987762 tn?1331031553
Blank
supermum_ms
Australia
5265383 tn?1453516751
Blank
aspen2
ON
144586 tn?1284669764
Blank
caregiver222